MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR TRANSCEND FEMORAL HEAD 36MM SLT TAPER MEDIUM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR TRANSCEND FEMORAL HEAD 36MM SLT TAPER MEDIUM; HIP COMPONENT
Model Number 26000026
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to adverse soft tissue reaction to particle debris.Revision njr number: (b)(4).Side:r.Primary asa: p3 - incapacitating systemic disease.Components not revised: procotyl l beaded and ha coated cup size 54mm, product id pha06264, lot id 38536091.Profemur® l hip stem size 3 ha coated, product id pha05506, lot id 38563974.Profemur® neck neutral short, product id pha01202, lot id 108693562.

Brand Name
COCR TRANSCEND FEMORAL HEAD 36MM SLT TAPER MEDIUM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10337678
Report Number3010536692-2020-00507
Device Sequence Number3065073
Product Code JDL
UDI-Device IdentifierM684260000261
UDI-PublicM684260000261
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K004043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number26000026
Device Catalogue Number26000026
Device Lot Number38564680
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/15/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2020
Initial Report FDA Received Date07/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;